# SDR CALA2024061901868

- Difficulty date: April 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) DOT 95-111 - L2 PAX DOOR SILL SHOWS CORROSION. W/C:94252.   REMOVED AND REPLACED DOOR SILL L2 LEFT SIDE IAW SRM 51-42-11/001 AND DRAWING D53480505. W/C:94252
